# SDR FDEA201410072998

- Difficulty date: October 7, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 81,946 hours, 34,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC1457508
- Part serial: 4D3855
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP VANE UPPER SURFACE OTBD OF OTBD TRACK HAS CHAFED.  RT OTBD FLAP VANE UPPER SURFACE REPAIRED IAW SRM 57-53-01.  EA 8-5750-T0312136 REV NO PS P1 TITLE WINGS FLIGHT SURFACES RT OTBD FLAP VANE UPPER SURFACE CHAFED RSC TRACKING ISSUED.  MAJOR  REPAIR.
